# SDR ASAA2015033111194

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,145 hours, 8,600 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAN BLADE LUBE, NR 1 ENGINE, SN 802109, FAN BLADE SHIMS EXHIBIT MOLYDAG LOSS MORE THAN 25 PERCENT IAW MM 72-21-02-200-801, STEP 2L, 1, B, 1. ACFT GROUNDED. INSTALLED NR 1 ENG FAN BLADE SHIMS IAW TC 78472002.
